# SDR C2XA00IA430

- Difficulty date: December 3, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Part number: 23092900001
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH - FLT 4215 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE CREW PERFORMED AN AIR-RETURN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX IAW EMB-145 AMM 32-33-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
